# SDR EE4Y2015112500427

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME 87 SHEAR TIE, BETWEEN STR 27R AND STR 28R CORRODED.    SHEAR TIE WAS REPLACED UNDER DWG.
